MathSciNet Relay Station
MathSciNet bibliographic data
MR1949884 (2003j:47078) 47H10 (47A35 47B38 47H09)
Ok, Efe A. Nonzero fixed points of power-bounded linear operators. Proc. Amer. Math. Soc. 131 (2003), no. 5, 1539–1551 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement